The tech industry is in a constant state of change, and SAP is not any different than any other in this regard. For some years now, we have experienced a combination of evolutions and revolutions in the product lineup from SAP. 2018 was the year were it really came together, and the new SAP has come forward as one of the most exciting tech spaces to be in. We have S/4HANA as the new digital core, the new modern ABAP and ABAP programming model, ERP products as Software as a Service, and SAP Cloud Platform has grown into a formidable innovation platform with the Cloud Foundry environment, SCP ABAP environment, and we even got Functions as a Service now. These are exciting times to be a SAP nörd! Please come and join us for a day of celebrating what SAP has to offer. To learn, share, and be inspired!
SAP Inside Track is a community organised event where SAP community members come together to share knowledge, expertise and network. The event is open for the local and global SAP community, like customers, consultants, freelancers, SAP employees or any other typical nörd. No matter if you are a developer, business consultant, an architect or a complete SAP newbie. You are all invited to join!
The event language will be English. We want SAP Inside Track Oslo to be a welcoming arena where participants can feel safe. Please read the Code of Conduct for the event.
|09:00||50 min||Welcome||Registration and small talk, getting ready for a great day.|
|09:50||5 min||Ronnie André Bjørvik Sletta||Opening remarks||Administrative details. Fire intructions, etc.|
|09:55||20 min||DJ Adams|
Learn. Share. Grow. Repeat.
|Find out how you can not just survive but grow and build a technical career that suits you and benefits others too. I'll share some stories and explain how even as a now grey haired developer I'm still combining fun, fascination and financial reward.|
|10:15||5 min||TECHNICAL BREAK||Getting ready for the next speaker.|
|10:20||30 min||Malin Liden||How to build an innovation culture powered by diversity||Innovation was never optional, but the speed at which we have to innovate, and even reinvent ourselves, has dramatically increased. This means that we can no longer rely on just the CEO, or the strategy department, or a dedicated innovation team to ensure we stay ahead of the game. Innovation has to be in everyone’s job description. But innovation is hard! Being innovative means being brave enough to stick out from the crowd, being the odd one out and fight for ideas that others may not yet see the value of. In this presentation we discuss what everyone of us can do to contribute to an innovation culture, that is powered by, and supports diversity.|
|10:50||10 min||BREAK||Leg stretch and coffee time.|
|11:45||5 min||TECHNICAL BREAK||Getting ready for the next speaker.|
|11:50||45 min||Paul Hardy||All That You Know Is At An End||The pace of change in the ABAP world gets faster all the time. The two huge upcoming changes are the use of abapGit instead of the CTS and the RESTful ABAP Programming Model (RAP). I have been involved in both of these and would like to share with you all the non secret things I can and give you a glimpse into the Utopian vision of the future of ABAP programming.|
|12:35||55 min||LUNCH||Group photo and food.|
|13:30||45 min||Sebastian Wolf||APACK - ABAP Package and Dependency Manager||For the first time in the 30+ years history of the SAP-proprietary programming language ABAP, it is now available as a dedicated product offering with the SAP Cloud Platform ABAP Environment. At the same time ABAP embraces non-proprietary version-control management tools with the integration of abapGit as central tool for the lifecycle management of custom code. By using these open source technologies, there is now a unique opportunity for a whole community to create, use and build on open source libraries and applications for the ABAP environment. In order to enable the ABAP community to efficiently use the new possibilities of the new Cloud Platform environment, we created a lightweight package and dependency manager called APACK – tailored to the needs of developers and organizations for application development for the Cloud. Join us and learn about APACK, give feedback and talk with us about it.|
|14:15||5 min||TECHNICAL BREAK||Getting ready for the next speaker.|
|14:20||45 min||Simen Larsen-Frivoll||Beer Now!||SAP Cloud Platform, SAPUI5, IoT, and beer. Can it get any better? Learn how we built a connected nano brewery, and leverage technology to make great beer.|
|15:05||10 min||BREAK||Leg stretch and more coffee.|
|15:15||45 min||Stein Tronstad||Managing AI at scale||It could be argued that Artificial Intelligence (AI) has so far failed to live up to the hype, with massive demands for complex solutions and a shortage of experienced data scientists making useful AI solutions few and far between. We at SAP think that AI will reinvent businesses, and we know for a fact AI reinvents SAP. With more deployed AI solutions in the market than any other vendor, come see how SAP makes this possible, now and going forward.|
|16:00||30 min||Ronnie André Bjørvik Sletta||Closing remarks||Wrapping up the event, and perhaps some small surprises.|
|Everyone||Post event get-together||Off to be social|
Call for speakers
UPDATE: The call for speakers is officially closed. We would like to thank all the wonderful people, who have submitted proposals for presentations. We will use the next weeks to go through all the proposals, and assemble the final agenda. We will announce in social media when the agenda is finalised, and we open for registrations. We will contact all submitter ahead of the announcement.
SAP Inside Track OSLO 2019 will mainly focus on technical subjects, related to SAPs “new” offerings in the SAP ecosystem. There had been huge developments during the later years, and the SAP of today is a new kind of beast, compared to what it used to be only 5 years ago. The move to web and cloud might have made many a developer or functional consultant feeling overwhelmed, and sometimes it can be hard to see how one can make use of all these new technologies.
These are truly exciting times to be working in the SAP space, and there has probably never been so many possibilities to get creative around something as “square” as an ERP system. There’s no reason to wait for S/4HANA, before starting to experiment with for example SAP Fiori, or services and infrastructure on SAP Cloud Platform. There’s nothing stopping us from using “the technology of tomorrow” today. The future is now! Let’s get together; to share, learn, and be inspired!
As there are a limited number of seats at the event, presenting at sitOSLO 2019 is the best way to be guaranteed getting one. All speakers will also get a small surprise, as a token of appreciation for their effort. All scheduled speakers that supply their SAP Community profile name, will be awarded a SAP Inside Track badge on SAP Community.
Please use the following Google form to submit your proposal. The call for speakers will stay open until the 12th of April. At that time, the event organisers will evaluate the proposals, and build the event agenda. SAP Inside Track OSLO 2019 is planned to be a 1 track event, but if we get a lot of good proposals, we will consider opening a 2nd track.
Session suggestions, in no particular order:
- ABAP Programming Model for SAP Fiori
- SAP Fiori - SAPUI5 freestyle & Fiori Elements
- SAP Screen Personas
- Design thinking for developers and functional consultants
- Setup and customising Fiori Launchpad
- Working with APIs
- RESTful and stateless vs stateful applications
- SAP Cloud Platform
- Cloud Foundry
- SCP Application Programming Model
- SAP Cloud Platform ABAP environment
- Micro-service architecture
- Using SCP to add value and innovation to SAP ECC Business Suite
- SCP FaaS
- Using Git for source control managment
- Using abapGit and TMS, for the best of both worlds
- Automated testing
- CI / CD
- Something different?
SAP Inside Track Oslo 2019 will be held on the 25th floor at the iconic Posthuset in Oslo.
Google Maps: https://goo.gl/maps/haYt3nNjS5H2
Code of Conduct
All attendees, speakers, sponsors and volunteers at our event are required to agree with the following code of conduct. Organisers will enforce this code throughout the event. We expect cooperation from all participants to help ensure a safe environment for everybody.
You can find contact information below.
The Quick Version
Our event is dedicated to providing a harassment-free event experience for everyone, regardless of gender, gender identity and expression, age, sexual orientation, disability, physical appearance, body size, race, ethnicity, religion (or lack thereof), or technology choices. We do not tolerate harassment of event participants in any form. Sexual language and imagery is not appropriate for any event venue, including talks, workshops, parties, Twitter and other online media. Event participants violating these rules may be sanctioned or expelled from the event at the discretion of the organisers.
The Less Quick Version
Harassment includes offensive verbal comments related to gender, gender identity and expression, age, sexual orientation, disability, physical appearance, body size, race, ethnicity, religion, technology choices, sexual images in public spaces, deliberate intimidation, stalking, following, harassing photography or recording, sustained disruption of talks or other events, inappropriate physical contact, and unwelcome sexual attention.
Participants asked to stop any harassing behavior are expected to comply immediately.
Sponsors are also subject to the anti-harassment policy. In particular, sponsors should not use sexualised images, activities, or other material. Booth staff (including volunteers) should not use sexualised clothing/uniforms/costumes, or otherwise create a sexualised environment.
If a participant engages in harassing behaviour, the organisers may take any action they deem appropriate, including warning the offender or expulsion from the event.
If you are being harassed, notice that someone else is being harassed, or have any other concerns, please contact a member of organising staff immediately.
Event staff will be happy to help participants contact hotel/venue security or local law enforcement, provide escorts, or otherwise assist those experiencing harassment to feel safe for the duration of the event. We value your attendance.
We expect participants to follow these rules at event and workshop venues and other related social events.